Norms of Inequality
Siobhan Austen ()
Journal of Economic Issues, 1999, vol. 33, issue 2, 435-442
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1080/00213624.1999.11506175 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:mes:jeciss:v:33:y:1999:i:2:p:435-442
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/MJEI20
DOI: 10.1080/00213624.1999.11506175
Access Statistics for this article
More articles in Journal of Economic Issues from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().